On a problem of Matkowski
Colloquium Mathematicum, Tome 82 (1999) no. 1, pp. 117-123
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We solve Matkowski's problem for strictly comparable quasi-arithmetic means.
Mots-clés :
functional equation, quasi-arithmetic mean, convexity
Affiliations des auteurs :
Zoltán Daróczy 1 ; Gyula Maksa 1
@article{10_4064_cm_82_1_117_123,
author = {Zolt\'an Dar\'oczy and Gyula Maksa},
title = {On a problem of {Matkowski}},
journal = {Colloquium Mathematicum},
pages = {117--123},
year = {1999},
volume = {82},
number = {1},
doi = {10.4064/cm-82-1-117-123},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-82-1-117-123/}
}
Zoltán Daróczy; Gyula Maksa. On a problem of Matkowski. Colloquium Mathematicum, Tome 82 (1999) no. 1, pp. 117-123. doi: 10.4064/cm-82-1-117-123
Cité par Sources :